Loading...
Ease A Cold Cold, Flu + Decongestant PE 20 Tablets
Ease A Cold Cold, Flu + Decongestant PE 20 Tablets
Click & Collect
Delivery Available
Product Information
EASEaCOLD Cold, Flu + Decongestant contains Paracetamol & Phenylephrine that provides a multi symptom relief. Helps to provide the 3 Way Action Pain Relief, that supports: Headache pain, Body aches & pain, block or runny nose,reduces fever and sore throats.
| Warnings | Adults: keep to the recommended dose. Don't take this medicine for longer than a few days at a time unless advised to by a doctor. Children and adolescents: Keep to the recommended dose. Do not take this medicince for longer than 48 hours at a time unless advised by a doctor. |
|---|
Ingredients
Each tablet contains: Paracetamol 500mg & Phenylephrine Hydrochloride 5mg